Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 4, 2019, 4:10 PM MDT for Baca County, Colorado. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2019, 4:10 PM MDT (22:10 UTC)
- Expired
- May 4, 2019, 4:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Amarillo radar (KAMA), 212 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 4:14 PM MDT | HAIL 1 | 11 Ese Campo, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
074
WUUS55 KPUB 042210
SVRPUB
COC009-042245-
/O.NEW.KPUB.SV.W.0012.190504T2210Z-190504T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
410 PM MDT Sat May 4 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Baca County in southeastern Colorado...
* Until 445 PM MDT.
* At 410 PM MDT, a severe thunderstorm was located 11 miles southeast
of Campo, or 20 miles north of Boise City, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3709 10251 3716 10220 3699 10214 3700 10250
TIME...MOT...LOC 2210Z 261DEG 18KT 3701 10241
HAIL...1.00IN
WIND...60MPH
$$
KTS4 follow-up statements
669
WWUS55 KPUB 042224
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
424 PM MDT Sat May 4 2019
COC009-042245-
/O.CON.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
424 PM MDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 424 PM MDT, a severe thunderstorm was located 14 miles north of
Keyes, or 22 miles northeast of Boise City, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3709 10251 3716 10220 3699 10214 3700 10250
TIME...MOT...LOC 2224Z 263DEG 19KT 3702 10231
HAIL...1.25IN
WIND...60MPH
$$
KTS183
WWUS55 KPUB 042229
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
429 PM MDT Sat May 4 2019
COC009-042245-
/O.CON.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
429 PM MDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 428 PM MDT, a severe thunderstorm was located 14 miles north of
Keyes, or 21 miles west of Elkhart, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3709 10236 3716 10220 3699 10214 3700 10238
TIME...MOT...LOC 2228Z 264DEG 16KT 3702 10229
HAIL...1.25IN
WIND...60MPH
$$
KTS858
WWUS55 KPUB 042237
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
437 PM MDT Sat May 4 2019
COC009-042245-
/O.CON.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
437 PM MDT Sat May 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN BACA COUNTY...
At 436 PM MDT, a severe thunderstorm was located 13 miles north of
Keyes, or 19 miles west of Elkhart, moving east at 20 mph. A member
of the public located 12 miles south of Campo reported 1 inch hail
and larger.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3709 10231 3709 10218 3699 10214 3700 10234
TIME...MOT...LOC 2236Z 279DEG 16KT 3700 10224
HAIL...1.25IN
WIND...60MPH
$$
KTS467
WWUS55 KPUB 042241
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
441 PM MDT Sat May 4 2019
COC009-042251-
/O.EXP.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
441 PM MDT Sat May 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY WILL
EXPIRE AT 445 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 3709 10231 3709 10218 3699 10214 3700 10234
TIME...MOT...LOC 2241Z 261DEG 18KT 3700 10222
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:53 PM MDT, 17 minutes earlier.
Area forecast discussion, May 4, 3:53 PM MDT, 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 353 PM MDT Sat May 4 2019 .SHORT TERM...(This evening through Sunday) Issued at 352 PM MDT Sat May 4 2019 Weak disturbances in west northwest flow aloft combined with sfc heating and convergence along the dry line across the far eastern counties has sparked some strong thunderstorms this afternoon. Still looks like potential for some strong to severe thunderstorms will linger across the border counties through the evening hours with the best potential across Baca county where CAPE and deep layer shears (in association with stronger flow aloft) will be co-located. High res models have been persistent in indicating some updraft helicity associated with supercell thunderstorms across Baca county so will maintain the threat for severe and highest pops for this area. To the west of the dry line, dew points have fallen off in the teens and 20s. There will still be some potential for high based thunderstorms with gusty winds and lightning the primary threats...but these should be isolated at best. Localized gusts to around 50 mph will be possible with these. May see a return of stratus for the far eastern plains tonight...but westerly flow into the surface lee trof should keep it east of the area for the I-25 corridor. Any stratus on the border should erode eastward towards dawn as the surface low kicks eastward. Dry line will mix eastward on Sunday which should keep thunderstorms more of the high based variety. Still sufficient moisture for some isolated thunderstorms over the mountains and far eastern plains though gusty winds and lightning will be the primary storm risks. May have to keep an eye on Baca county for the potential for a strong storm or two where dry line may be slowest to mix eastward. With downdraft CAPE running 1000+ J/kg...think main threat will be wind gusts 50-60 mph. However some small hail will also be possible across Baca county. -KT .LONG TERM...(Sunday night through Saturday) Issued at 352 PM MDT Sat May 4 2019 ...Severe Storms Possible Monday with a Cool and Unsettled Weather Pattern through the Work Week... Sunday night-Monday night..A split flow pattern across the region to start the week leads to increasing southwest flow aloft across the area Sunday night and Monday, with a southern stream upper low lifting out across the Desert Southwest, as a northern stream upper trough translating across the Upper Midwest sends a front back across the northern High Plains and into Eastern Colorado. Latest models guidance continues to indicate this front will stall along or east of the Palmer Dvd and back across the far southeast Plains Monday afternoon, with rich low level moisture pooling along and east of the system and progged capes of 1500-2000 j/kg across the Plains, roughly north and east of a line from near Limon to Springfield. Steep lapse rates and convergence along the front looks to aid in storm initiation late Monday afternoon and evening, with enough shear to support severe storms with large hail and damaging wind gusts the main threats, though can not rule out a quick spinup with proximity to the boundary. The current SPC Day 3 Outlook is indicating most of the southeast Plains under a marginal risk on Monday. Afternoon and evening convection pushes the front back west across all of the Plains by early Tuesday morning. Temperatures on Monday to be tricky, depending on the timing of the front, with highs in the 70s to lower 80s expected across the Plains, warmest across the Southern I-25 Corridor. Tuesday-Saturday...Latest models differ on details though continue to indicate that the Desert Southwest upper to low weaken and then merges with another deep upper trough digging across the Intermountain West and into the Great Basin on Tuesday. The merged system lifts out across the Central and Southern Rockies Wednesday and Wednesday night, as more energy digs down the backside of the system into the Great Basin on Thursday. Pattern supports a cooler and more unsettled weather pattern, with widespread rain and snow spreading across the area, Tuesday night through Wednesday night, with snow levels down to between 6000-7000 ft Wednesday night and early Thursday morning. May need some winter weather highlights for this time frame, generally above 10,000 ft, though could also see accumulations on grassy areas along the Palmer Divide and Raton Mesa Wednesday night and Thursday morning. Thursday looks to be the coldest day of the week with highs in the 40s and 50s across the Plains and mainly 30s and 40s across the higher terrain. A slow warming trend in the offing into next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 352 PM MDT Sat May 4 2019 VFR conditions expected at the terminals though gusty erratic winds will be possible with any high based thunderstorms through early evening. Although this has a low probability of occurrence, KCOS may see the highest risk for an isolated gust to 40 kts this evening. Otherwise, showers and isolated thunderstorms will simmer down during the evening with generally light west to northwest winds overnight. Sunday will be drier with west to southwest winds picking up in the afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, May 4, 11:15 AM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1115 AM MDT Sat May 4 2019 COZ058>089-093>099-051715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1115 AM MDT Sat May 4 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected to develop this afternoon into the early evening over the mountains and far eastern plains, with only very isolated chances over the Interstate 25 corridor. All storms will be capable of producing wind gusts to 50 mph and small hail, in addition to lightning. Isolated strong to severe thunderstorms are expected over the far eastern plains, particularly eastern Las Animas, Baca, and Prowers counties. These storms will be capable of producing wind gusts to around 60 mph, and hail up to 1.5 inches in diameter. There is a very low probability for a brief weak tornado over Baca County, especially associated with any rapidly developing thunderstorms late this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday On Sunday, isolated to scattered thunderstorms will develop in the afternoon, mainly over the mountains. The main threats from these storms will be lightning and gusty winds. On Monday, there is the potential for severe storms on the plains during the afternoon and evening. At this time, there is some uncertainty to the location of the stronger storms as well as the amount of instability. A generally active weather pattern will continue from Tuesday through Friday. Deep upslope will cover the eastern plains bringing low level moisture into the region. In addition, a series of disturbances will pass over the area. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the mountains and southeast plains including Prowers, Baca, eastern Kiowa and eastern Las Animas counties this afternoon and early evening. 31/23
In the hours before
Special weather statement, May 4, 12:48 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1248 PM MDT Sat May 4 2019
COZ096-098-041930-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
1248 PM MDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 130 PM MDT...
At 1248 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Hartman, or 18 miles northwest of Coolidge, moving
northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3813 10219 3827 10234 3852 10205 3851 10204
3821 10204
TIME...MOT...LOC 1848Z 230DEG 13KT 3826 10220
MOORESpecial weather statement, May 4, 1:34 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Sat May 4 2019
COZ096-098-042015-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
134 PM MDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 215 PM MDT...
At 134 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Hartman, or 18 miles northwest of Coolidge, moving
northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Towner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3813 10222 3827 10235 3850 10205 3848 10204
3820 10204
TIME...MOT...LOC 1934Z 234DEG 14KT 3825 10221
MOORESpecial weather statement, May 4, 2:12 PM MDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Pueblo CO 212 PM MDT Sat May 4 2019 COZ099-042100- Springfield Vicinity/Baca County CO- 212 PM MDT Sat May 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA COUNTY UNTIL 300 PM MDT... At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Pritchett, or 18 miles southwest of Springfield, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Springfield and Pritchett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3717 10294 3734 10300 3746 10258 3720 10250 TIME...MOT...LOC 2011Z 255DEG 15KT 3726 10289 MOORE
Special weather statement, May 4, 2:38 PM MDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Pueblo CO 238 PM MDT Sat May 4 2019 COZ098-099-042130- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- 238 PM MDT Sat May 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND NORTH CENTRAL BACA COUNTIES UNTIL 330 PM MDT... At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of Springfield, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Springfield and Two Buttes Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3740 10282 3758 10286 3768 10245 3742 10239 TIME...MOT...LOC 2038Z 259DEG 14KT 3751 10276 MOORE
Local storm report, May 4, 3:23 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT SAT MAY 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 12 NE HARTMAN 38.26N 102.08W
05/04/2019 M1.00 INCH PROWERS CO PUBLIC
TIME ESTIMATED.
&&Special weather statement, May 4, 3:56 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Sat May 4 2019
COZ099-042245-
Springfield Vicinity/Baca County CO-
356 PM MDT Sat May 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
445 PM MDT...
At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Campo, or 19 miles north of Boise City, moving
east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3699 10210 3700 10254 3707 10254 3714 10204
3700 10204
TIME...MOT...LOC 2156Z 268DEG 21KT 3701 10246
MOOREThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| May 4, 2:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 29 min |
| May 4, 2:38 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| May 4, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 47 min |
| May 4, 3:56 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.